# SDR IPXA10M58637

- Difficulty date: February 6, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Misrepaired
- Location: Bs 832 L42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  REPAIR SURVEY SEQ NR 282-F1-06 BETWEEN STA 824-840 L41L-L43L.  REPAIR NOT CORRELATED  WITH SRM 53-00-01 REP.8, FIG 201, SHEET 6 WRONG DOUBLER MATERIAL, WRONG THICKNESS, WRONG PITCH, AND IS LOCATED IN RVSM AREA IAW SRM 53-01-00.  GAINED ACCESS TO REPAIR AREA, REMOVED EXISTING REPAIR, FABRICATED & INSTALLED NEW REPAIR REF STASA EA 011-5330-01-A2179 AND EO MD11- 5330-36748-A. RESTORED AREA.
